MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the complaint sample was returned to the manufacturer for physical evaluation.The sample was received in packaging different from the standard configuration.As the sample was being disinfected and prepared for analysis, a leak was found on the assembly of the arterial main line to the red alpha clip.A visual inspection was performed of the arterial main line assembly, and more specifically, at the connection to the red alpha clip.The tubing had a presence of solvent, however, there was a delamination from the wall of the main line tubing to the wall of the red alpha clip port.No other issues were found with the remaining components of the set.There are several potential causes for this kind of failure.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.The investigation into the complaint was able to confirm the reported event.
 
Event or Problem Description
A user facility clinical manager (cm) reported that a 5008x standard blood tubing set blood leak occurred three and a half hours into a patient¿s hemodialysis (hd) treatment.The blood leak was reportedly coming from the alpha clip on the tubing set.None of the connections appeared to be loose leading up to the event.However, the tubing completely separated at the leak location.There were no machine alarms that occurred.The bloodlines were inspected for defects prior to use with no anomalies noted.There was a visible, unspecified defect noted after the leak occurred.There were no leaks during the priming/setup.Additionally, there were no changes or disruptions in pressure that could have contributed to the leak.The patient¿s blood was able to be reinfused without issue.Estimated blood loss (ebl) due to the leak was approximately 30ml.The cm confirmed there was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The patient did not complete their full treatment.Treatment was not restarted because the dialysis session was almost over.The sample was sent back for manufacturer evaluation.

Brand Name
5008X HD/HDF - STANDARD BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24111211
Report Number0008030665-2026-00124
Device Sequence Number16050831
Product Code FJK
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number25KR01224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X HEMODIALYSIS MACHINE; FX CORAL DIALYZER
Patient Age86 YR
Patient SexMale
Patient Weight65 KG